Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Apr 12, 2019, 7:45 AM CDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2019, 7:45 AM CDT (12:45 UTC)
- Expired
- Apr 13, 2019, 6:07 AM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
925 WHUS73 KMKX 121245 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 745 AM CDT Fri Apr 12 2019 ...Breezy Southeast Winds Veering Southwest and Becoming Gusty... LMZ643>646-122045- /O.UPG.KMKX.SC.Y.0035.000000T0000Z-190413T1200Z/ /O.NEW.KMKX.GL.W.0025.190412T1245Z-190413T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 745 AM CDT Fri Apr 12 2019 ...GALE WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect until 8 PM CDT this evening. The Small Craft Advisory is no longer in effect. * WINDS: Southwest winds increasing to 20 to 30 knots with frequent gusts to 35 knots developing this morning and continuing this afternoon. * WAVES: 2 to 4 feet with the highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ261-362-364-366-563-565-567-868-122045- /O.CON.KMKX.GL.A.0014.190413T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 745 AM CDT Fri Apr 12 2019 ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING.. . * WINDS: Potential for southwest gales 35 to 40 knots. * WAVES: 6 to 9 feet occasionally to 10 feet building to 8 to 12 feet occasionally to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx Kavinsky
5 follow-up statements
485 WHUS73 KMKX 121346 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 846 AM CDT Fri Apr 12 2019 ...Gusty Southwest Winds Today... LMZ643>646-122200- /O.CON.KMKX.GL.W.0025.000000T0000Z-190413T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 846 AM CDT Fri Apr 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Southwest winds increasing to 20 to 30 knots with frequent gusts to 35 knots developing this morning and afternoon. * WAVES: 2 to 5 feet with the highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ261-362-364-366-563-565-567-868-122200- /O.CON.KMKX.GL.A.0014.190413T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 846 AM CDT Fri Apr 12 2019 ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... * WINDS: Southwest gales 35 to 40 knots. * WAVES: 6 to 9 feet occasionally to 10 feet building to 8 to 12 feet occasionally to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ www.weather.gov/mkx
087 WHUS73 KMKX 121948 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 248 PM CDT Fri Apr 12 2019 ...Gusty Southwest Winds into Tonight... LMZ261-362-364-366-563-565-567-868-130400- /O.EXB.KMKX.GL.W.0025.190412T2200Z-190413T1200Z/ /O.UPG.KMKX.GL.A.0014.190413T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 248 PM CDT Fri Apr 12 2019 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SATURDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect until 7 AM CDT Saturday. The Gale Watch is no longer in effect. * WINDS: Southwest gales 35 to 40 knots. * WAVES: Waves 8 to 12 ft occasionally to 16 ft tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-130100- /O.CON.KMKX.GL.W.0025.000000T0000Z-190413T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 248 PM CDT Fri Apr 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Southwest gales to 35 knots into early evening. * WAVES: 2 to 5 feet with the highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx
709 WHUS73 KMKX 130106 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 806 PM CDT Fri Apr 12 2019 ...Gusty Southwest Winds Tonight Into Saturday Morning... LMZ643>646-130915- /O.EXP.KMKX.GL.W.0025.000000T0000Z-190413T0100Z/ /O.NEW.KMKX.SC.Y.0036.190413T0106Z-190413T1500Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 806 PM CDT Fri Apr 12 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect until 10 AM CDT Saturday. The Gale Warning is no longer in effect. * WINDS: Southwest winds to 30 knots this evening, and 15 to 25 knots later tonight into Saturday morning. * WAVES: 2 to 5 feet, highest waves toward the open waters, subsiding to 1 to 2 feet Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-130915- /O.CON.KMKX.GL.W.0025.000000T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 806 PM CDT Fri Apr 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WINDS: Southwest gales 35 to 40 knots. * WAVES: Waves 8 to 12 ft occasionally to 16 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Wood www.weather.gov/mkx
065 WHUS73 KMKX 130801 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 301 AM CDT Sat Apr 13 2019 ...Gusty Southwest Winds Through This Afternoon... LMZ261-362-364-366-563-565-567-868-131200- /O.CON.KMKX.GL.W.0025.000000T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 301 AM CDT Sat Apr 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS: Southwest 20 to 25 kt with gale force gusts up to 35 kt. * WAVES: 6 to 9 ft occasionally to 12 ft subsiding to 4 to 6 ft occasionally to 8 ft this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-131615- /O.EXT.KMKX.SC.Y.0036.000000T0000Z-190413T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 301 AM CDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... The Small Craft Advisory is now in effect until 4 PM CDT this afternoon. * WINDS: Southwest 15 to 25 kt with gusts up to 30 kt diminishing to 10 to 20 kt with gusts up to 25 kt by early afternoon. * WAVES: 1 to 3 feet, highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
837 WHUS73 KMKX 131107 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 607 AM CDT Sat Apr 13 2019 ...Gusty Southwest Winds Through This Afternoon... LMZ261-362-364-366-563-565-567-868-131215- /O.CAN.KMKX.GL.W.0025.000000T0000Z-190413T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 607 AM CDT Sat Apr 13 2019 ...GALE WARNING IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Gale Warning. Southwest winds up to 30 kt will become west 15 to 25 kt in the afternoon. $$ LMZ643>646-131915- /O.CON.KMKX.SC.Y.0036.000000T0000Z-190413T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 607 AM CDT Sat Apr 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS: Southwest 15 to 25 kt through mid afternoon. * WAVES: 1 to 3 feet, highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 12, 5:03 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 12, 5:03 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
503 AM CDT Fri Apr 12 2019
.UPDATE...Increased cloud cover into western cwa where stratocu is
moving in from Iowa.
PC
&&
.AVIATION(12Z TAFS)...Occluded low lifting northeast from southwest
MN. Patchy fog and lingering IFR ceilings shifting north early.
As occluded front passes winds will turn to the southwest and become
quite gusty today into early this evening. Some gusts may reach
35 knots or even higher. Cloud cover associated with the low will
pivot northeast into srn WI from Iowa. Ceilings are VFR through
some MVFR ceilings could arrive later, especially into western
cwa. Mid and high level clouds racing NNE will translate east of
the area before stratocu reforms. Winds should ease this evening
though still some southwest gusts possible.
PC
&&
.PREV DISCUSSION... (Issued 330 AM CDT FRI APR 12 2019)
SHORT TERM...
TODAY AND TONIGHT - Confidence...Medium.
993 millibar occluded low lifting northeast from southwest MN and
expected to further weaken as it does so. The passage of the
associated occluded frontal boundary resulting in a shift of the
winds to the southwest. This swings through early this morning.
Expecting the gradient to tighten with deep mixing taking shape. Was
contemplating an advisory. Close call and may still yet be needed.
With the exception of the RAP, the soundings were suggesting we come
up a little short. If we keep the cloud cover out of the dry slot we
could see the RAP be the one to verify and an advisory could still
be be needed as the day wears on. For now will go with 25 mph
sustained with gusts to 40 mph. Cloud cover spinning around the low
across Iowa is slowly shifting our way so some stratocu may try to
replace the dry slot with time today. With enough sunshine we should
reach the low 50s in parts of the southeast with 40s prevalent
elsewhere. Low passes to our north overnight with some decrease in
winds expected with loss of the deeper mixing but would expect
breezy conditions to persist into the evening.
SATURDAY THROUGH SUNDAY NIGHT - Confidence...Medium.
Lingering thermal trof and cyclonic curvature will result in clouds
sticking around for most of Saturday. The clouds, west breezes and
925h temps only rising into the minus two to plus two range will
result in daytime temps remaining mostly in the 40s to around 50 on
Saturday. The west winds will turn to the northeast later in the
day into Saturday night as southern Plains low pressure strengthens
and begins moving northeast toward the western Great Lakes.
Most short term guidance remains in general agreement and run to run
consistency on this system, with surface low pressure moving from
the central MS Valley at 12Z Sunday to the northeast to around Lake
Erie Monday evening. More importantly, there is better agreement on
the mid-level circulation moving northeast across central into
northeast IL and southern Lake MI Sunday afternoon and evening. Only
the 00Z GEM takes a more southeast track and keeps the QPF shield to
the southeast of southern WI on Sunday. Too many ensembles and GEFS
plumes carry precip across southeast WI during the day Sunday so wl
continue high pops for a rain/snow or potentially all snow for a
time ptype event. Increasing northeast winds Saturday night will
pull slightly colder, drier across southern WI resulting in a better
chance for dynamic cooling and a better likelihood of snow Sunday
afternoon as low level wet bulb temps cool to near freezing. With
the main precip shield affecting southeast WI during the day,
warming pavement temps will come into play and melt much of the snow
that falls. However some accumulation is possible on colder and
grassy surfaces. The rain/snow mix will likely linger in the east
into Sunday evening as mid-level deformation lingers before pushing
off to the east.
LONG TERM...
MONDAY THROUGH THURSDAY...Forecast Confidence...Low to Medium.
Spring storm event should rapidly pull away from the western Great
Lakes later Sunday night into Monday morning, so dry conditions are
expected to return area-wide for the start of the new work week. If
discounting 12Z ECMWF, upper level steering winds become more zonal
on Monday ahead of several mid-level short waves moving across the
northwest CONUS into southern Canada. This should allow more
seasonal temperatures for mid-April to return to the area for much
of next week. Stronger mid-level short wave transitions to split
flow by mid-week. Medium range guidance in general consensus on
bringing this amplifying southern stream short wave into the upper
Midwest and western Great Lakes region by mid-week but as expected
there remains a lack of agreement in the timing, track and
atmospheric thermal profile across southern WI during the peak
precipitation period, sometime Wednesday through Friday morning. GEM
and GFS solution are warmer during the period while 12Z ECMWF
hinting at another wet snow potential in western areas on Thursday.
Despite the considerable uncertainty regarding the mid-week system,
one consolation is that temperatures should be warmer much of next
week, compared to the past several days.
AVIATION(09Z TAFS)...Occluded low lifting northeast from southwest
MN. Shower activity shifting out of area. As occluded front passes
winds will turn to the southwest and become quite gusty today into
early this evening. Some gusts may near 35 knots or even a bit
higher. Cloud cover associated with the low will pivot northeast
into srn WI from Iowa. Most of this is MVFR but some holes may
evolve with mixing within the dry slot. IFR cigs in western cwa
early on lifting to the north and should give way to some clearing
within the dry slot. Mid and high level clouds racing NNE will
translate east of the area before stratocu reforms. Winds should
ease this evening though still some southwest gusts possible.
MARINE...Expecting pressure gradient to tighten up with southwest
winds increasing in the wake of the occluded front. Confidence high
in keeping small craft in place and even extended through 12z
Saturday. For the open waters decided to go with a gale watch for
the north 1/2 tonight, this will go from 00z-12z. The progs were
focusing the north with the better gale potential while was seeing a
lot of guidance that kept gusts below gale criteria in the south.
The pressure gradient is expected to be tighter in the north with a
little better proximity to the surface low.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from this evening through Saturday morning for LMZ261-
362-364-366-563-565-567-868.
Small Craft Advisory until 7 AM CDT Saturday for LMZ643>646.
&&
Today/Tonight and Aviation/Marine...Collar
Saturday through Thursday...MBKHazardous weather outlook, Apr 12, 7:42 AM CDT, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 742 AM CDT Fri Apr 12 2019 WIZ046-047-051-052-056>060-062>072-131245- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 742 AM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Southwest wind gusts of 35 to 40 mph are expected later this morning and afternoon. A few gusts may reach 45 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Wet snow accumulation of several inches is possible Sunday into Sunday evening over parts of southeast and east central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-131245- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 742 AM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Gusty southwest winds will develop this morning and continue tonight. Frequent Gusts up to 35 knots are expected later this morning and the afternoon. A Gale Warning has been posted for the nearshore waters until 8 pm CDT this evening. Southwest winds will likely remain at Small Craft Advisory levels tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Winds and waves will likely reach Small Craft Advisory levels once again on Sunday and Sunday night as low pressure passes by to the southeast of the region. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-131245- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 742 AM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Low pressure passing to the northwest of Lake Michigan may bring Gale force southwest gusts to the northern part of the lake tonight. A Gale Watch is in effect for the overnight hours. Southwest wind gusts may approach gale force across parts of the southern open waters overnight as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty northeast winds are expected on Sunday and Sunday night as low pressure passes by to the southeast. www.weather.gov/mkx Kavinsky
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:55 PM CDT | Small Craft Advisory | MKX | 12 hr | |
| Apr 12, 3:11 AM CDT | Gale Watch | MKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.